2019
Том 71
№ 7

All Issues

Golod P. I.

Articles: 3
Article (Ukrainian)

Explicit realization of irreducible representations of classical compact lie groups in the spaces of sections of line bundles

Golod P. I., Skrypnik T. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 10. - pp. 1316–1323

We use the Borel-Weil scheme for the construction of irreducible representations of compact Lie groups in the spaces of holomorphic sections of line bundles over homogeneous manifolds. We find the explicit form of the space of sections and construct an invariant scalar product. We show that the space of holomorphic sections locally satisfies the Zhelobenko indicator system.

Article (Ukrainian)

Periodic problem for the classical two-dimensional Thirring model

Golod P. I., Prykarpatsky A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 454–459

Article (Ukrainian)

Irreducibility of elementary representations of the group SU (2, 2)

Golod P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 513–519